Lawson homology for quasiprojective varieties
Compositio Mathematica, Volume 84 (1992) no. 1, p. 1-23
@article{CM_1992__84_1_1_0,
     author = {Lima-Filho, Paulo},
     title = {Lawson homology for quasiprojective varieties},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {84},
     number = {1},
     year = {1992},
     pages = {1-23},
     zbl = {0773.14010},
     mrnumber = {1183559},
     language = {en},
     url = {http://www.numdam.org/item/CM_1992__84_1_1_0}
}
Lima-Filho, Paulo. Lawson homology for quasiprojective varieties. Compositio Mathematica, Volume 84 (1992) no. 1, pp. 1-23. http://www.numdam.org/item/CM_1992__84_1_1_0/

[1] Almgren, Jr., F.J.: Homotopy groups of the integral cyclic groups. Topology 1 (1962), 257-299. | MR 146835 | Zbl 0118.18503

[2] Artin, M. and Mazur, B.: Etale homotopy. Lecture Notes in Mathematics 100, Springer-Verlag, New York (1969). | MR 245577 | Zbl 0182.26001

[3] Bloch, S.: Algebraic cycles and higher K-theory. Adv. in Math. 61 (1986), 267-304. | MR 852815 | Zbl 0608.14004

[4] Borel, A. and Moore, J.: Homology theory for locally compact spaces. Mich. Math. J. 7 (1960), 137-159. | MR 131271 | Zbl 0116.40301

[5] Boyer, C.P., Lawson, B., Lima-Fillio, P.C. Mann, B., and Michelsohn, M.-L.: Algebraic Cycles and Infinite Loop Spaces. Preprint.

[6] Dold, A. and Thom, R.: Quasifaserungen und unendliche symmetrische produkte. Ann. of Math. 67 (1956), 230-281. | MR 97062 | Zbl 0091.37102

[7] Federe, H.: Geometric Measure Theory. Springer-Verlag, New York (1969). | MR 257325 | Zbl 0176.00801

[8] Friedlander, E.: Homology using Chow varieties. Bull. AMS 20 (1989), 49-53. | MR 945300 | Zbl 0696.14010

[9] Friedlander, E.: Algebraic cycles, Chow varieties and Lawson homology. To appear in Contemp. Math. | Numdam | MR 1091892 | Zbl 0754.14011

[10] Friedlander, E. and Lawson, Jr., H. Blaine: A Theory of Algebraic Cocycles. Preprint. | Zbl 0788.14014

[11] Friedlander, E. and Mazur, B.: Filtrations on the Homology of Algebraic Varieties. Preprint. | Zbl 0841.14019

[12] Fulton, W. and Macpherson, R.: Categorical framework for the study of singular spaces. Mem. Amer. Math. Soc. 243 (1981). | MR 609831 | Zbl 0467.55005

[13] Fulton, W.: Intersection Theory. Springer-Verlag, New York (1984). | MR 732620 | Zbl 0541.14005

[14] Griffiths, P. and Harris, J.: Principles of Algebraic Geometry. John Wiley, New York (1978). | MR 507725 | Zbl 0408.14001

[15] Grothendieck, A.: Hodge's general conjecture is false for trivial reasons. Topology 8 (1969), 299-303. | MR 252404 | Zbl 0177.49002

[16] Hartshorne, R.: Algebraic Geometry. Springer-Verlag, New York (1977). | MR 463157 | Zbl 0367.14001

[17] Hironaka, H.: Triangulation of algebraic sets. Proceedings of Symp. in Pure Math. 29 (1975), 165-185. | MR 374131 | Zbl 0332.14001

[18] Hoyt, W.: On the Chow bunches of different projective embeddings of a projective variety. Amer. J. Math. 88 (1966), 273-278. | MR 200271 | Zbl 0142.18501

[19] Lawson, Jr., H. Blaine: Minimal Varieties in Real and Complex Geometry. University of Montreal Press, Montreal (1973). | Zbl 0328.53001

[20] Lawson, Jr., H. Blaine: The topological structure of the space of algebraic varieties. Bull. A.M.S. 17 (1987) 326-330. | MR 903744 | Zbl 0686.14045

[21] Lawson,Jr., H. Blaine: Algebraic cycles and homotopy theory. Ann. of Math. 129 (1989), 253-291. | MR 986794 | Zbl 0688.14006

[22] Lawson, Jr., H. Blaine and Michelsohn, M.L.: Algebraic cycles, Bott periodicity, and the Chern characteristic map. Proc. Symp. Pure Math. 48, A.M.S., Providence (1988). | MR 974339 | Zbl 0665.14001

[23] Lima-Filho, Paulo C.: Homotopy Groups of Cycle Spaces. Thesis. Stony Brook (1989).

[24] Lima-Filho, Paulo C.: Group Completions and Fibrations for Filtered Monoids and Excision for Lawson Homology. Preprint, Chicago /IAS (1990).

[25] Lima-Filho, Paulo C. On the Cycle Map for L-Homology. In preparation, Chicago (1990).

[26] Mcduff, D. and Segal, G.: Homology fibrations and the group completion theorem. Invent. Math. 31 (1976), 279-284. | MR 402733 | Zbl 0306.55020

[27] Narasimhan, R.: Introduction to the Theory of Analytic Spaces. Springer-Verlag, New York (1966). | MR 217337 | Zbl 0168.06003

[28] Samuel, P.: Methodes d'Algebre Abstrait en Geometrie Algebrique. Springer-Verlag, Heidelberg (1955). | MR 72531 | Zbl 0067.38904

[29] Quillen, D.: The Group Completion of a Topological Monoid. Unpublished.

[30] Shafarevich, I.: Basic Algebraic Geometry. Springer-Verlag, New York (1974). | MR 366917 | Zbl 0362.14001

[31] Steenrod, Norman: The Topology of Fiber Bundles. Princeton University Press (1951). | MR 39258 | Zbl 0054.07103

[32] Steenrod, Norman: A convenient category of topological spaces. Michigan Math. J. 14 (1967), 133-152. | MR 210075 | Zbl 0145.43002

[33] Whitehead, George, W.: Elements of Homotopy Theory. Springer-Verlag, New York (1978). | MR 516508 | Zbl 0406.55001